Forgot your password?
Posted October 25, 2005
is your ear ok?
i got a pimple on it... any improvement even though the other pics lighting wasnt that good. anyone?
I can see some improvement But I hear that Accutane can take some time to work. Don't worry too much it will clear you up Plus you are really attractive (even with acne) You have very handsome features
its disheartning I don't see much of anything then I start breaking out bad today. 1 month of hell truly its been.
Try not to stress about it. I've seen accutane users cystic acne go to nothing! It'll pass. Besides it doesn't look that bad. What products do you use?
Take Heart, your doing fine
Posted October 26, 2005
I'm using Purpose and Eucrien Renewing Mosutrizer, just those two.
A month on tane isnt nearly long enough for real results...i'm on week 10 and still havent cleared entirely and i didn't have much acne to begin with just persistant and bothersome to me,you should see more results around month 2-3..sometimes 4..accutane will bring everything up(clogged pores,zits whiteheads etc)to the surface which will allow the pore to shrink down ..takes time these things..
You are VERY attractive. And I have been looking at your pics . . . you skin is definitely improving and it looks like everything should clear up nicely. I think you'll be very happy with the results! Even with the little acne you have you are GORGEOUS!
Posted October 27, 2005
You look great, but in this picture it looks like there is something coming out of your nose. LOL.
Posted October 29, 2005
Your acne is similar to what mine looked like before accutane. after hitting the month 2 mark everything was great! ...your gorgeous!
Posted November 2, 2005
yeah everytime i see this pic i imagine that you have a cigarette popping out of ur nose!! I wonder if a person can smoke by using your nose? could be a cool party trick. ha ha. Anywayz, you are cute and your acne is really nothing serious. good luck
Posted November 19, 2005
As said before, you're a good looking person. i wish you the best f luck with your accutane. You rskin looks like it wont scar. I hope you clear up ASAP. GOOD LUCK MAN!!!!
Posted December 7, 2005
You can post now and register later. If you have an account, sign in now to post with your account.
× Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
× Your link has been automatically embedded. Display as a link instead
× Your previous content has been restored. Clear editor
× You cannot paste images directly. Upload or insert images from URL.